# SDR SWAA2014052328317

- Difficulty date: May 13, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 50,310 hours, 29,265 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 129.5, 26 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW EA.
